# SDR ASAA0853089

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 7,691 hours, 2,233 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 8243921003
- Part serial: 06070675
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 7,691 hours, 2,233 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT "AUTO FAIL" AND "ALTN" ILLUMINATED ON PRESSURIZATION CONTROLLER.  CYCLED AUTO PRESSURE CONTROL SW IN MAN AND DROVE OF VLV DOOR CLEARED FAIL LT, PERFORMED AUTO PRESS PNL CONTROLLER BITE NR 1 PASS NR 2 LOGGED CABIN PRESS CONT FAULT CLEARED ALL AND PERFORMED BITE TO CONFIRM INTERMITTENT FAULT PER AMM 21 31 00.
